# SDR AALA20120306010

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AREA, FLOORBOARD SUPPORT IS CORRODED, STATIONS 1661 TO 1681, LEFT BUTTLINE 57.  REMOVED CORROSION AS PER SRM 51-10-02-0G.  INSTALLED A NEW FLOORBOARD SUPPORT PER SRM 51-10-02-0G, PARAGRAPH 9.
